Special Issues

Averaging principle on infinite intervals for stochastic ordinary differential equations

  • Received: 01 August 2020 Revised: 01 January 2021 Published: 22 February 2021
  • 34C29, 60H10, 37B20, 34C27

  • In contrast to existing works on stochastic averaging on finite intervals, we establish an averaging principle on the whole real axis, i.e. the so-called second Bogolyubov theorem, for semilinear stochastic ordinary differential equations in Hilbert space with Poisson stable (in particular, periodic, quasi-periodic, almost periodic, almost automorphic etc) coefficients. Under some appropriate conditions we prove that there exists a unique recurrent solution to the original equation, which possesses the same recurrence property as the coefficients, in a small neighborhood of the stationary solution to the averaged equation, and this recurrent solution converges to the stationary solution of averaged equation uniformly on the whole real axis when the time scale approaches zero.

    Citation: David Cheban, Zhenxin Liu. Averaging principle on infinite intervals for stochastic ordinary differential equations[J]. Electronic Research Archive, 2021, 29(4): 2791-2817. doi: 10.3934/era.2021014

    Related Papers:

  • In contrast to existing works on stochastic averaging on finite intervals, we establish an averaging principle on the whole real axis, i.e. the so-called second Bogolyubov theorem, for semilinear stochastic ordinary differential equations in Hilbert space with Poisson stable (in particular, periodic, quasi-periodic, almost periodic, almost automorphic etc) coefficients. Under some appropriate conditions we prove that there exists a unique recurrent solution to the original equation, which possesses the same recurrence property as the coefficients, in a small neighborhood of the stationary solution to the averaged equation, and this recurrent solution converges to the stationary solution of averaged equation uniformly on the whole real axis when the time scale approaches zero.



    加载中


    [1] N. N. Bogolyubov, On Some Statistical Methods in Mathematical Physics, Akademiya Nauk Ukrainskoǐ SSR, 1945. (in Russian)
    [2] N. N. Bogolyubov and Y. A. Mitropolsky, Asymptotic Methods in the Theory of Non-Linear Oscillations, Translated from the second revised Russian edition. International Monographs on Advanced Mathematics and Physics Hindustan Publishing Corp., Delhi, Gordon and Breach Science Publishers, New York, 1961.
    [3] A stochastic version of center manifold theory. Probab. Theory Related Fields (1989) 83: 509-545.
    [4] Averaging principle for a class of stochastic reaction-diffusion equations. Probab. Theory Related Fields (2009) 144: 137-177.
    [5] Averaging principle for nonautonomous slow-fast systems of stochastic reaction-diffusion equations: the almost periodic case. SIAM J. Math. Anal. (2017) 49: 2843-2884.
    [6] D. N. Cheban, Asymptotically Almost Periodic Solutions of Differential Equations, Hindawi Publishing Corporation, New York, 2009.
    [7] D. N. Cheban, Global Attractors of Nonautonomous Dynamical and Control Systems, 2$^{nd}$ edition, Interdisciplinary Mathematical Sciences, vol.18, River Edge, NJ: World Scientific, 2015. doi: 10.1142/9297
    [8] D. Cheban and J. Duan, Recurrent motions and global attractors of non-autonomous Lorenz systems, Dyn. Syst., 19 (2004), 41–59. doi: 10.1080/14689360310001624132
    [9] Periodic, quasi-periodic, almost periodic, almost automorphic, Birkhoff recurrent and Poisson stable solutions for stochastic differential equations. J. Differential Equations (2020) 269: 3652-3685.
    [10] Ju. L. Dalec'kiǐ and M. G. Kreǐn, Stability of Solutions of Differential Equations in Banach Space, Translated from the Russian by S. Smith. Translations of Mathematical Monographs, Vol. 43. American Mathematical Society, Providence, R.I., 1974.
    [11] (2014) Stochastic Equations in Infinite Dimensions.2$^{nd}$ edition, Encyclopedia of Mathematics and its Applications, 152. Cambridge University Press.
    [12] J. Duan and W. Wang, Effective Dynamics of Stochastic Partial Differential Equations, Elsevier Insights. Elsevier, Amsterdam, 2014. doi: 10.1016/B978-0-12-800882-9.00001-9
    [13] (2002) Real Analysis and Probability.Revised reprint of the 1989 original. Cambridge Studies in Advanced Mathematics, 74. Cambridge University Press.
    [14] M. I. Freidlin and A. D. Wentzell, Random Perturbations of Dynamical Systems, Translated from the 1979 Russian original by Joseph Szücs. 3$^rd$ edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 260. Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-25847-3
    [15] R. Z. Has'minskiǐ, On the principle of averaging the itô's stochastic differential equations, Kybernetika (Prague), 4 (1968), 260–279. (in Russian)
    [16] Weak averaging of semilinear stochastic differential equations with almost periodic coefficients. J. Math. Anal. Appl. (2015) 427: 336-364.
    [17] M. A. Krasnosel'skiǐ, V. Sh Burd and Yu. S. Kolesov, Nonlinear Almost Periodic Oscillations, Nauka, Moscow, 1970 (in Russian). [English translation: Nonlinear Almost Periodic Oscillations. A Halsted Press Book. New York etc.: John Wiley & Sons; Jerusalem- London: Israel Program for Scientific Translations. IX, 326 p., 1973]
    [18] (1943) Introduction to Non-Linear Mechanics.Annals of Mathematics Studies, no. 11. Princeton University Press.
    [19] (1978) Almost Periodic Functions and Differential Equations.Moscow State University Press.
    [20] X. Liu and Z. Liu, Poisson stable solutions for stochastic differential equations with Lévy noise, Acta Math. Sin. (Engl. Ser.), In Press. (also available at arXiv: 2002.00395)
    [21] Almost automorphic solutions for stochastic differential equations driven by Lévy noise. J. Funct. Anal. (2014) 226: 1115-1149.
    [22] Normal form transforms separate slow and fast modes in stochastic dynamical systems. Phys. A (2008) 387: 12-38.
    [23] B. A. Ščerbakov, A certain class of Poisson stable solutions of differential equations, Differencial'nye Uravnenija, 4 (1968), 238–243. (in Russian)
    [24] B. A. Ščerbakov, The comparability of the motions of dynamical systems with regard to the nature of their recurrence, Differencial'nye Uravnenija, 11 (1975), 1246–1255. (in Russian) [English translation: Differential Equations 11 (1975), 937–943].
    [25] G. R. Sell, Topological Dynamics and Ordinary Differential Equations, Van Nostrand-Reinhold, 1971.
    [26] B. A. Shcherbakov, Topologic Dynamics and Poisson Stability of Solutions of Differential Equations, Stiinca, Kishinev, 1972.
    [27] B. A. Shcherbakov, Poisson Stability of Motions of Dynamical Systems and Solutions of Differential Equations, Știinţa, Chişinǎu, 1985. (in Russian)
    [28] K. S. Sibirsky, Introduction to Topological Dynamics, Kishinev, RIA AN MSSR, 1970. (in Russian). [English translation: Introduction to Topological Dynamics. Noordhoff, Leyden, 1975]
    [29] A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translated from the Russian by H. H. McFaden. Translations of Mathematical Monographs, 78. American Mathematical Society, Providence, RI, 1989. doi: 10.1090/mmono/078
    [30] On large deviations in the averaging principle for SDEs with a "full dependence''. Ann. Probab. (1999) 27: 284-296.
    [31] Weak averaging of stochastic evolution equations. Math. Bohem. (1995) 120: 91-111.
    [32] Average and deviation for slow-fast stochastic partial differential equations. J. Differential Equations (2012) 253: 1265-1286.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(977) PDF downloads(208) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog